Loading...

Summershaw's Recent CancerCompass Activity

  • Summershaw has replied to a post on the message board

    Thats for the information. I will research your references

    September 12 at 4:32 PM view post
    • Summershaw has created a new message board discussion

      I was diagnosed  13 years ago. Have been on .45 mg Interferion injections for 4 years. Began injecting every week but the side effects were to harsh( the worst flu for 3 days every week) not much of a life. Now, inject Interferon every 3 -4 weeks. My fingers have been going numb for sometime. In  June  of this year I began having calf and foot, toe cramps and shortnss of breath with any activity. ...

      September 06 at 8:36 PM view discussion
      • Summershaw has replied to a post on the message board

        No depression at all. Sandra

        July 02, 2019 view post
        • Summershaw has replied to a post on the message board

          I have been on Interferion for twoand a half years for ET. It takes a while to get accustom to the side effects. Typical " Flu like feeling" . Fatique, Headache Body aches,Chills. It does get better after a few weeks. I began with an injection of 90 mcg each week. I didn't like the limitations. I complained to my Hemo and they reduced it to 45mcg weekly. After two weeks,I stretched it out  injections to every th...

          June 28, 2019 view post
          • Summershaw has replied to a post on the message board

            I was diagnosed with ET 10 years ago. Life has changed quite a bit.  I have chronis fatique, night sweats,digestive issues and my allergies are more active. However, life is managable. I plan what I want to do. Make a list and build in rest peroids.Exercise is very important to build  up endurance . I do go ta a gym three times a week for group exercises and weight training and I walk up stairs when availab...

            July 14, 2018 view post
            • Summershaw has replied to a post on the message board

              It will take a bit of adjusting of his medication to find the just right medication and dosage to bring his platelets down to a comfortable level. My first  medication was hydea. My dr adjusted it every few months depending on my platelette level. I agree taking an 81 mg aspirin along with the Hydra should help. I also found  any exercise helped (walking around the block) helped. I have been on four di...

              March 15, 2018 view post
              • Summershaw has created a new message board discussion

                Anyone taking Pegasys or Jakafi , What side effects have you been experiencing ?  I have been taking Anagrelide since last October. I had headaces , dizziness and trouble sleeping from the beginning but my doctors said they needed to adjust the dosage to control my platelets. Platelets are controlled in the 500s. But the side effects remained. So, now doctors say they are worried about my heaches and  want ...

                September 20, 2015 view discussion
                • Summershaw has replied to a post on the message board

                  I have been on Hydroxeria for several years and have surgery with out problems. Most recently removal of bone surs in my foot  on June. I did have to wait until my platelets came down to the 600's before scheduling and there was special attention from the anesthesia department. Sandra

                  August 10, 2015 view post
                  • Summershaw has replied to a post on the message board

                    I have been on Arylin 1 mg  and 2000 mg hydroxyurea daily since October 2014. My platelets were in the  980's. Gradually, they came down to an all time low of  190 last week . Now, I'm suppose to me off all medication until further notice. But , I have been through this before . Previouslly, the plateletts will rise  gradually with more side effects ( headaches dizziness,light senst...

                    July 03, 2015 view post
                    • Summershaw has replied to a post on the message board

                      I also have daily headaches . I'm told they are caused by micro clots also. Taking asprin will help as slugglish blood moves slowly.Any type of exercise, also help move the blood along.Sandra

                      view post
                      Loading...
                      Load more activity
                      Loading more activity

                      About Summershaw

                      Patient
                      Cancer Nutrition, Cancer Treatments, Emotional Support, Recipes, Side Effects

                      Tell everyone a little bit about yourself
                      I was diagnoised with ET in Aug,2008. I had a high platelet count since 1990 when my naturapath sent me to a hemotologist. The hemotolagist said no symptoms no problem. In fall 2008 I becan having throbing head aches and feeling really tired. Went back to hemotologist and her partner said she said I had Essential Thrombocytosis and should have been treated years ago. Anyway, I am on hydrexia alternating between 2 and 3 pill every other day and 81 mg asprine. latelet counts have been decreasing and I have more energy but still have headaches ,cramping and numbness in fingers,toes,feet. I recently developed a problem .My stomach develops too much acid and splashes back esopagus (acid reflex). It has caused major choking problems with my esopagusal opening closing to almost nothing, Had an endoscope esopagus in early July. Had more choking in August
                      anther endoscipe yeaterday with biosipy. I just wonder if the hydrexia has any role in producing the excess stomach acid ?

                      We care about your feedback. Let us know how we can improve your CancerCompass experience.